MAUDE Adverse Event Report: EXACTECH, INC. EQ REVERSE TORQUE DEFINING SCREW KIT; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQ REVERSE TORQUE DEFINING SCREW KIT; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-20-00
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Codes Pain (1994); Joint Laxity (4526)
Date of Event 10/18/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending investigation.D10: 320-10-05 equinoxe reverse tray adapter plate +5mm 7203013.320-38-03 145 degree 38mm humeral liner +2.5 s395220.300-01-10 equinoxe humeral stem 10mm primary 6007824.320-15-02 rs glenoid plate sup.Aug 10 deg.A188306.320-06-38 equinoxe 38mm glenoshere.320-20-30 eq rev compression screw w/ cap 4.5 x 30mm a118678.320-20-30 eq rev compression screw w/ cap 4.5 x 30mm s375299.320-15-05 eq rev locking screw a218278.
 
Event or Problem Description
As reported, approximately 1 month and 9 days post the first revision surgery, the patient presented back with continued issues with instability and pain.The patient underwent a second revision.The surgeon had issues with being able to get the torque screw out of the humeral stem and tray.It was not fully released from the stem, causing the humeral tray to spin circumferentially around the stem.The surgeon replaced the glenosphere with a lateralized one, kept the tray as it would not release from the stem, and implanted a constrained liner.There was a 5-15 minute delay.The patient did not experience any adverse events as a result of the delay.The surgeon felt he got a stable construct with the implants that he was able to exchange.He would have liked to be able to release the humeral tray from the humeral stem and spent some time trying to disengage the implants however was not able to get them to disengage.The patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: h6.Mdr section codes updated/corrected: b, c, d.The reason for the revision reported may have been due to instability.However, the underlying cause of the instability cannot be determined from the limited information provided.The inability to remove the torque defining screw from the humeral stem may have been due to possible thread damage.However this could not be confirmed because the components remain implanted and no images or radiographs were provided.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
EQ REVERSE TORQUE DEFINING SCREW KIT
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key20633059
Report Number1038671-2024-04303
Device Sequence Number18125129
Product Code KWT
UDI-Device Identifier10885862086518
UDI-Public10885862086518
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number320-20-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2024
Supplement Date Received by Manufacturer10/27/2025
Initial Report FDA Received Date11/07/2024
Supplement Report FDA Received Date10/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexFemale